MathSciNet Relay Station
MathSciNet bibliographic data
MR1338329 (96g:47032) 47B60 (46B28 46B42 47B65 47D15)
Wickstead, A. W. Spaces of operators with the Riesz separation property. Indag. Math. (N.S.) 6 (1995), no. 2, 235–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement